# SDR SWIA201642045

- Difficulty date: March 14, 2016
- Submitted: April 8, 2016
- Operation: Air carrier
- Aircraft: N607SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10251
- Aircraft time: 25,513 hours, 18,608 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY, FRAME BS 310 CORRODED STR 26L AND STR 26R.  COMPLIED WITH REPAIR IAW SRM.
